MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE SUPRACORE GUIDE WIRE (MDD)

ABBOTT VASCULAR HI-TORQUE SUPRACORE GUIDE WIRE (MDD)
Catalog Number 1002703-02
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left superficial femoral artery (sfa).Right femoral access access was used to attempt to advance the supracore guidewire (gw) to the target lesion; however, resistance was noted with the guide catheter (gc).Therefore, the gw was removed and resistance was also noted and the gw became stuck with the gc.The guidewire and guide catheter had to be removed as a single unit.There was no adverse patient effect and no clinically significant delay reported in the procedure.Another supra core guidewire was used to continue the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The incident information was reviewed; however, the product was not returned to abbott vascular for analysis.A review of the lot history record and similar incident query was not performed because the lot number was not reported.The investigation was unable to determine a conclusive cause for the reported difficulty during advancement/removal.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
HI-TORQUE SUPRACORE GUIDE WIRE (MDD)
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18301829
Report Number2024168-2023-13776
Device Sequence Number6936788
Product Code DQX
UDI-Device Identifier08717648033001
UDI-Public08717648033001
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K980119
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1002703-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2023
Initial Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown